%0 Journal Article
	%A Jingbo Yang and  Hong Li and  Yang Liu and  Siriguleng He
	%D 2012
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 68, 2012
	%T A Nonconforming Mixed Finite Element Method for Semilinear Pseudo-Hyperbolic Partial Integro-Differential Equations
	%U https://publications.waset.org/pdf/10420
	%V 68
	%X In this paper, a nonconforming mixed finite element method is studied for semilinear pseudo-hyperbolic partial integrodifferential equations. By use of the interpolation technique instead of the generalized elliptic projection, the optimal error estimates of the corresponding unknown function are given.

	%P 886 - 893